# SDR SWAA2022021615024

- Difficulty date: May 2, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 41,933 hours, 24,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** BS747-767 RBL21 WL155 ZEE ASSY UNDERNEATH THE BAFFLE FLANGE HAS CORROSION. / REMOVED CORROSION FROM ACB BAFFLE AT BS 747-767 RBL 21 WL 155 ZEE ASSY MATERIAL LOSS .008' AREA L= 1' W= .800' ORIGINAL THICKNESS .032'. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED BAFFLE ON BS747-767 RBL 21 WL 155 ACB ZEE ASSY IAW SRM 51-40-02-0G-0; DWG 146A7505 AND DWG 146A7505 AND DWG 146A7500
